MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure transverse process, fracture at the vertebral levels treated were noted.Based on the physicians assessment, the procedure did contribute to the adverse event.The procedure was completed as planned without any device malfunction and there was not any medical intervention.Post operatively, the patient is stable and currently, there is no next course of action.The device will not return for analysis as it was discarded by the medical facility.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50900349
Report Number3006630150-2026-07099
Device Sequence Number12268646
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424(17)280614(10)39756506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number39756506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexUnknown